# SDR AALA20180215004

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 76,693 hours, 12,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Cracked
- Location: Seat 7a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 7A EMERGENCY LIGHT CRACKED.  REMOVED AND REPLACED THE EMERGENCY  LIGHT ASSY AND TESTED IAW AMM 33-60-98.
